# SDR HEEA059931

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406040339111
- Condition: Rough
- Location: Tail Rotor
- Part time: 173 hours
- Component: 407040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARINGS ROUGH.  SERIAL NUMBERS REMOVED ARE A98-0445 AND A98-0506.
